MathSciNet Relay Station
MathSciNet bibliographic data
MR2134382 (2006b:46024) 46B99 (30B50 42A16 46A99 47A16)
Bayart, Frédéric Topological and algebraic genericity of divergence and universality. Studia Math. 167 (2005), no. 2, 161–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement